Medical Questions > Mental Health > Bipolar Disorder Forum

Longterm Effects of Medication?

i was diagnosed as bipolar with psychotic features when i was 14. Rolling Eyes from 14 to about 18 i was excessively medicated against my will. i've been on just about every prescription name you can rattle off, and i've been worried about the possibility of adverse longterm effects. does anyone know of anything?

thanks.
Did you find this post helpful?
|

replied April 17th, 2007
Experienced User
Researching the internet i was unable to find out alot of information but you may want to ask the Dr on this website. They should be able to give you the information you need.

Good Luck

Natalie
|
Did you find this post helpful?

replied May 1st, 2010
Yes, there are significant long-term use of the meds you''ve taken - and will be taking in order to keep yourself level. The worse one I have experienced myself is Tartive Dysconisa or TD. The symptoms are consent shaking and muscular movements. Since I stopped taking the one med that is known for this I have gotten much better. 50% of the people who get it - have the problem forever - even after the drug is stopped. You need to weigh the risk/benefit ratio with your doctor.

Good Luck and Best Wishes
|
Did you find this post helpful?
Must Read
Do you know what bipolar is exactly? And what types of bipolar do doctors classify and diagnose? Learn more basics about bipolar disorder here....
Can stress put you at risk of developing bipolar disorder? Read here for information on risk factors which increase the likelihood that someone becomes bipolar....
Bipolar is difficult to diagnose as an illness ... but bipolar symptoms are usually accompanied by extreme changes. What are the symptoms of bipolar disorder?...